On the structure of indecomposable modules over Artin algebras
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 17-34
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_17_34,
author = {Andrzej Skowro\'nski},
title = {On the structure of indecomposable modules over {Artin} algebras},
journal = {Colloquium Mathematicum},
pages = {17--34},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-17-34},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-17-34/}
}
TY - JOUR AU - Andrzej Skowroński TI - On the structure of indecomposable modules over Artin algebras JO - Colloquium Mathematicum PY - 1984 SP - 17 EP - 34 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-17-34/ DO - 10.4064/cm-48-1-17-34 LA - en ID - 10_4064_cm_48_1_17_34 ER -
Andrzej Skowroński. On the structure of indecomposable modules over Artin algebras. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 17-34. doi: 10.4064/cm-48-1-17-34
Cité par Sources :